Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The rheological aspect of hydrodynamics

Author: M. Reiner
Journal: Quart. Appl. Math. 8 (1951), 341-349
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/39446
MathSciNet review: 39446
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Lamb, H. Hydrodynamics, 6th Ed. Cambridge, 1932.
  • 2. M. Reiner, A mathematical theory of dilatancy, Amer. J. Math. 67 (1945), 350–362. MR 0012594, https://doi.org/10.2307/2371950
  • 3. Tissa, L. Physical Review, 61, 531 (1942).
  • 4. Trouton, F. Proc. Roy. Soc. (A) 77, 426 (1906).
  • 5. Weissenberg, K., Conference of British Rheologists' Club, London, 1946.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X

Additional Information

DOI: https://doi.org/10.1090/qam/39446
Article copyright: © Copyright 1951 American Mathematical Society

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website